Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 45, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Oct 7, 2015, 5:27 PM MDT for Hudspeth County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2015, 5:27 PM MDT (23:27 UTC)
- Expired
- Oct 7, 2015, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 145 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 953 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
082
WGUS54 KEPZ 072327
FFWEPZ
TXC229-080230-
/O.NEW.KEPZ.FF.W.0045.151007T2327Z-151008T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
527 PM MDT WED OCT 7 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL HUDSPETH COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 830 PM MDT
* AT 524 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS WERE
CONTINUING TO PRODUCE TORRENTIAL RAINFALL OVER QUITMAN CANYON AND
OTHER NEARBY DRAINAGES. OVER TWO INCHES OF RAIN HAS FALLEN IN
SOME AREAS...AND AN ADDITIONAL INCH OR TWO OF RAIN IS POSSIBLE.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT QUITMAN...
QUITMAN CANYON...
SEVERAL LOW WATER CROSSINGS ON RANCH ROAD 192...
PORTIONS OF THE INDIAN HOT SPRINGS ROAD EAST OF FORT QUITMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3099 10553 3099 10555 3100 10556 3102 10557
3102 10558 3105 10558 3107 10560 3111 10555
3111 10545 3105 10543 3101 10546 3098 10553
$$
HARDIMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 3:11 PM MDT, 2 hours 16 minutes earlier.
Area forecast discussion, Oct 7, 3:11 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 311 PM MDT WED OCT 7 2015 .SYNOPSIS... UPPER LOW OVER SOUTHEAST ARIZONA CONTINUES TO PUMP TROPICAL MOISTURE OVER AN UNSTABLE AIRMASS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT...SOME BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE LOW WILL MOVE OVER THE BAJA PENINSULA BY FRIDAY. THIS WILL ALLOW MUCH OF THE MOISTURE TO SLOWLY DRIFT AWAY FROM THE BORDERLAND. SCATTERED THUNDERSTORMS ARE STILL LIKELY THURSDAY AND FRIDAY BUT THE SEVERE POTENTIAL MOSTLY GOES AWAY. BY SATURDAY THE UPPER LOW IS WEST OF THE BAJA AND SHOULD ALLOW OUR SKIES TO CLEAR. TEMPERATURES WILL WARM BACK ABOVE NORMAL BY SUNDAY AND BEYOND. && .DISCUSSION... PLENTY OF ACTION AGAIN TODAY AS MOISTURE AND INSTABILITY PERSIST. UPPER LOW NOW ABOUT OVER TUCSON AND CONTINUES TO SLOWLY SPIN SOUTHEAST. DEEPEST TROPICAL MOISTURE NOW EAST OF THE AREA. PLENTY OF MOISTURE REMAINS HOWEVER...TPW SHOWS PW'S .60" WEST TO .80" EAST. UPPER LOW PROVIDING GOOD LARGE SCALE LIFT AND WV IMAGERY SHOWING SHORT WAVES ROTATING ACROSS THE CWA. STORMS FORMING NICELY ALONG EACH OF THESE WAVES. THOUGH STORMS HAVE BEEN ACTIVE ALL AREAS...EXPECT MOST STRONG ACTIVITY TO BE ABOUT FROM EL PASO EAST TONIGHT. SHOULD BE A DOWNTICK IN INTENSITY/COVERAGE AFTER TONIGHT AS UPPER LOW DROPS WELL SOUTH OF THE NM BOOTHEEL THURSDAY AND THEN RETROGRADES OUT OVER THE BAJA FRIDAY. STILL WILL HAVE TO DEAL WITH SOME WRAP AROUND MOISTURE BOTH THURSDAY AND FRIDAY...WITH SCATTERED THUNDERSTORMS CONTINUING. INTENSITY ALSO DECREASING... BUT SOME CAPE PERSISTS SO CAN'T RULE OUT ONE OR TWO STRONG STORMS. BY SATURDAY THE UPPER LOW IS WEST OF THE BAJA AND THE MAJORITY OF MOISTURE EXITS THE AREA. SHOULD LEAVE CLEARING SKIES AND WARMER TEMPERATURES WITH IT'S DEPARTURE. UPPER LOW BASICALLY DOES A CLOCKWISE DOSEY DOE AND EVENTUALLY HEADS BACK EXTREME SOUTHERN CALIFORNIA BY THURSDAY. WILL HAVE TO WATCH THE SOUTHWEST CWA BY TUESDAY AND WEDNESDAY AS GFS SHOWING SHORTWAVE ROTATING UP FROM THE LOW TO OVER THE BOOTHEEL. && .AVIATION...VALID 08/00Z-09/00Z. RISK OF SVR TSTMS TIL 00Z-06X. GENERAL CONDS FEW-SCT020-030 SCT- BKN 030-050 BKN-0VC 100-130 AND 200- 250. SCTD-NUMEROUS TSTMS TO 06Z WINDS VRB 37-47KTS 2-3SM TSRAGS BKN020 OVC060. ISOLD WIND GUSTS 55G60KT 1SM TSRAGR OVC010CB TIL 06Z. TOPS 400+ AND MEAN STRM MVMT NE 15-20 KTS. ACTIVITY LESS INTENSE WITH A LITTLE LESS COVERAGE ON THURS 10/08 18Z-24Z. && .FIRE WEATHER... ACTIVE WEATHER WILL CONTINUE TODAY AS A LARGE COLD LOW ALOFT IN ARIZONA MOVES CLOSER TO THE AREA. THIS SYSTEM WILL CONTINUE TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE DAMAGING HAIL AND STRONG WINDS. HEAVY RAINFALL WITH LOCALIZED FLOODING MAY ALSO OCCUR. SCATTERED STORMS WILL CONTINUE THURSDAY AND FRIDAY. ONLY ISOLATED ACTIVITY IS FORECAST SATURDAY WITH DRIER AND WARMER WEATHER EXPECTED FOR SUNDAY AND THE FIRST PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 59 75 58 76 / 60 30 40 50 SIERRA BLANCA 57 72 55 74 / 60 50 50 60 LAS CRUCES 54 73 53 75 / 40 20 30 40 ALAMOGORDO 56 75 55 77 / 60 30 40 40 CLOUDCROFT 41 55 41 58 / 60 50 70 70 TRUTH OR CONSEQUENCES 55 74 53 75 / 30 20 30 30 SILVER CITY 48 70 49 71 / 30 20 20 30 DEMING 54 74 54 76 / 30 20 20 40 LORDSBURG 52 76 51 78 / 30 20 20 20 WEST EL PASO METRO 59 75 59 76 / 60 30 40 50 DELL CITY 57 74 55 75 / 60 50 50 60 FORT HANCOCK 59 76 58 78 / 60 50 50 50 LOMA LINDA 55 72 55 73 / 60 40 50 50 FABENS 57 75 57 77 / 60 30 40 50 SANTA TERESA 57 74 56 75 / 50 20 40 50 WHITE SANDS HQ 56 74 54 75 / 60 30 40 40 JORNADA RANGE 52 74 50 76 / 40 30 30 40 HATCH 52 76 52 77 / 40 20 30 40 COLUMBUS 55 74 56 75 / 30 20 20 50 OROGRANDE 59 74 57 76 / 60 30 40 40 MAYHILL 46 60 46 63 / 60 50 60 60 MESCALERO 44 63 44 65 / 60 40 60 60 TIMBERON 47 62 46 63 / 60 50 60 60 WINSTON 47 67 47 68 / 30 30 20 40 HILLSBORO 49 74 50 74 / 30 20 20 40 SPACEPORT 52 76 49 77 / 40 20 30 40 LAKE ROBERTS 42 72 42 72 / 30 30 20 40 HURLEY 47 72 49 72 / 30 20 20 30 CLIFF 43 75 43 75 / 30 20 20 20 MULE CREEK 41 74 41 74 / 30 20 20 30 FAYWOOD 49 72 50 73 / 30 20 20 40 ANIMAS 52 75 51 77 / 30 20 20 30 HACHITA 53 75 52 76 / 30 20 20 30 ANTELOPE WELLS 51 72 51 74 / 30 20 20 40 CLOVERDALE 50 73 51 73 / 30 20 20 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ412>417. TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424. && HEFNER/NOVLAN
Hazardous weather outlook, Oct 7, 5:37 AM MDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 537 AM MDT WED OCT 7 2015 NMZ401>417-TXZ418>424-081145- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 537 AM MDT WED OCT 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS AREA EXPECTED TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING LARGE HAIL AND STRONG WINDS. THESE STORMS COULD IMPACT STRUCTURES AND VEHICLES AND WILL DELAY ANY SCHEDULED OUT DOOR EVENTS. PERIODS OF HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING NEAR STRONGER STORMS. AREAS EAST OF EL PASO WILL BE UNDER A FLASH FLOOD WATCH THROUGH TONIGHT FOR POTENTIAL WIDESPREAD FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THURSDAY AND FRIDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THREAT OF SEVERE STORMS IS EXPECTED TO BE MINIMAL. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY. DRY CONDITIONS ARE EXPECTED SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TO REPORT POSSIBLE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALLS WITH POSSIBLE FLOODING TODAY AND WEDNESDAY. LUNDEEN
In the hours before
Local storm report, Oct 7, 4:15 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
415 PM MDT WED OCT 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 7 WNW SIERRA BLANCA 31.20N 105.48W
10/07/2015 M1.75 INCH HUDSPETH TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS GOLFBALL SIZED HAIL AT MILE
MARKER 95 ALONG INTERSTATE 10 WEST OF SIERRA BLANCA.
&&
EVENT NUMBER EPZ1500181
LANEYSpecial weather statement, Oct 7, 4:30 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 430 PM MDT WED OCT 7 2015 NMZ404-405-407-072315- LOWLANDS OF THE BOOTHEEL NM-SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 430 PM MDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT AND SOUTHWESTERN LUNA COUNTIES UNTIL 515 PM MDT... AT 430 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 13 MILES NORTHEAST OF HACHITA...OR 27 MILES SOUTHWEST OF DEMING...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUNSHINE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3189 10806 3201 10825 3232 10799 3214 10772 TIME...MOT...LOC 2230Z 217DEG 20KT 3202 10812 LANEY
Local storm report, Oct 7, 4:41 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
441 PM MDT WED OCT 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TORNADO 4 S SEPAR 32.14N 108.42W
10/07/2015 GRANT NM PUBLIC
LANDSPOUT TORNADO REPORTED JUST SOUTH OF SEPAR... NM
&&
EVENT NUMBER EPZ1500182
LANEYSpecial weather statement, Oct 7, 5:09 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
509 PM MDT WED OCT 7 2015
TXZ420-421-080000-
SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
509 PM MDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUDSPETH COUNTY
UNTIL 600 PM MDT...
AT 509 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 5 MILES SOUTHWEST OF CORNUDAS...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORNUDAS...
DELL CITY...
SALT FLAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN TEXAS.
LAT...LON 3169 10503 3160 10563 3178 10567 3200 10524
3200 10518
TIME...MOT...LOC 2309Z 242DEG 22KT 3172 10552
MLPSpecial weather statement, Oct 7, 5:18 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 518 PM MDT WED OCT 7 2015 NMZ403-404-407-080000- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 518 PM MDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRANT AND NORTHWESTERN LUNA COUNTIES UNTIL 600 PM MDT... AT 517 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR NEAR GAGE...OR 22 MILES WEST OF DEMING...MOVING NORTH AT 25 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. MOTORISTS ALONG INTERSTATE 10 SHOULD BE PREPARED FOR REDUCED VISIBILITY DUE TO HEAVY RAIN AND STRONG CROSSWINDS. LOCATIONS IMPACTED INCLUDE... GAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3249 10826 3248 10783 3214 10801 3215 10827 TIME...MOT...LOC 2317Z 194DEG 22KT 3224 10813 LANEY
Special weather statement, Oct 7, 5:26 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 526 PM MDT WED OCT 7 2015 TXZ421-422-080015- SALT BASIN TX-SOUTHERN HUDSPETH HIGHLANDS TX- 526 PM MDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUDSPETH COUNTY UNTIL 615 PM MDT... AT 525 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 20 MILES NORTH OF ALLAMOORE...OR 24 MILES NORTHWEST OF VAN HORN...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL HUDSPETH COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHWESTERN TEXAS. LAT...LON 3123 10521 3142 10523 3151 10491 3125 10491 TIME...MOT...LOC 2325Z 252DEG 18KT 3137 10499 MLP
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:04 PM MDT | Special Weather Statement | EPZ | Hudspeth | 41 min |
| Oct 7, 12:36 PM MDT | Special Weather Statement | EPZ | Hudspeth | 39 min |
| Oct 7, 1:19 PM MDT | Special Weather Statement | EPZ | Hudspeth | 41 min |
| Oct 7, 1:27 PM MDT | Special Weather Statement | EPZ | Hudspeth | 48 min |
| Oct 7, 1:55 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 50 min |
| Oct 7, 2:01 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 44 min |
| Oct 7, 2:29 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 46 min |
| Oct 7, 2:31 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 44 min |
| Oct 7, 3:06 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 39 min |
| Oct 7, 3:15 PM MDT | Areal Flood Advisory | EPZ | El Paso | 2 hr |
| Oct 7, 3:19 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso, Hudspeth | 41 min |
| Oct 7, 3:26 PM MDT | Special Weather Statement | EPZ | Hudspeth | 49 min |
| Oct 7, 3:39 PM MDT | Flash Flood Warning | EPZ | El Paso | 3 hr |
| Oct 7, 3:48 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 3:54 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso, Hudspeth | 51 min |
| Oct 7, 4:09 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 51 min |
| Oct 7, 4:26 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 49 min |
| Oct 7, 4:28 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 4:52 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 38 min |
| Oct 7, 5:02 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 5:04 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 41 min |
| Oct 7, 5:09 PM MDT | Special Weather Statement | EPZ | Hudspeth | 51 min |
| Oct 7, 5:24 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 40 min |
| Oct 7, 5:26 PM MDT | Special Weather Statement | EPZ | Hudspeth | 49 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.